# SDR ASAA2015010510154

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 32,703 hours, 9,635 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SIDE RADAR DISPLAYS TWO TARGETS AT 10:00 O'CLOCK AND 2:00 O'CLOCK.  GREEN PERIMETERS, YELLOW INTERRIDES AT ALL DISTANCE, NO ACTUAL CB OR WEATHER IS PRESENT.  F/O'S SIDE DOES NOT DISPLAY THE NONEXISTENT TARGETS.  MAINTENANCE & DISPATCH NOTIFIED VIA ACARS AT 13:10Z.  ACFT GROUNDED. VERIFIED WRITE UP.  NO FAULT DURING WEATHER RADAR BITE TEST OR DEU BITE.  DURING DEU NR 1 SELF TEST, SOFTWARE RESET SELF INITIATED.  AFTER DEU SELF TEST COMPLETED DISPLAY OPS NORMAL REF FIM 34-43, TASK 801.  DEU TEST NORMAL REF 31-62-21.
